Skip to main content Skip to main navigation menu Skip to site footer
JOURNAL OF ADVANCES IN MATHEMATICS
  • Issue
    • Current
    • Archives
  • Authors
    • Submissions
    • Author Guidelines
    • WORD TEMPLATE
    • LATEX TEMPLATE
    • How to submit your article( Video help)
  • Reviewers
    • Join as Reviewer
    • Peer Review process
    • How to review (video help)
  • Editors
    • Editorial Team
    • Editorial Workflow (help video's)
  • Journal Policies
    • Peer Review Policy
    • Open Access Policy
    • Plagiarism Policy
    • Digital Archiving Policy
    • Rights and License
    • Privacy Statement
  • About
    • About the Journal
    • Announcements
    • Contact
Search
  • Register
  • Login
  1. Home /
  2. Archives /
  3. Vol. 10 No. 3 (2015)

Vol. 10 No. 3 (2015)

JOURNAL OF ADVANCES IN MATHEMATICS
Published: 2015-04-02

Articles

  • From the expression of prime numbers to Goldbach conjecture

    Kaifu Song, Xue Wang
    3275-3302
    • PDF
  • THE PERIOD OF 2-STEP AND 3-STEP SEQUENCES IN DIRECT PRODUCT OF MONOIDS

    Melis Minisker
    3303-3308
    • PDF
  • ON GENERALIZATION OF INJECTIVE MODULES

    mahmoud ahmed kamal
    3309-3318
    • PDF
  • FEASIBILTY ANALYSIS OF WALKING OF PASSIVE DYNAMIC BIPED ROBOT

    Nita H. Shah, Mahesh Yeolekar
    3319-3325
    • PDF
  • SOME RESULTS ON KENMOTSU MANIFOLDS ADMITTING QUARTER SYMMETRIC NON METRIC CONNECTION

    Jyoti Jaiswal, N.V.C. Shukla
    3326-3332
    • PDF
  • Some class of generalized entire sequences of Modal Interval numbers

    S.Zion Chella Ruth, T. Balasubramanian
    3333-3339
    • PDF
  • On Properties of UBAC Class of Life Distributions

    Shaaban Ebrahim Abu-Youssef
    3340-3348
    • PDF
  • Fully Pseudo Stable Systems

    mustafa mustafa, Mehdi S. Abbas
    3356-3361
    • PDF
  • New modifications of Newton-type methods with eighthorder convergence for solving nonlinear equations

    Rajinder Thukral
    3362-3373
    • PDF

Make a Submission

Make a Submission

hindex

 ABOUT THE JAM
 EDITORIAL TEAM
 AUTHOR GUIDELINES
 AUTHOR FEE
RIGHT AND LICENSE
  FOCUS AND SCOPE
  PEER REVIEW POLICY
  INDEXING
  PLAGIARISM POLICY
  OPEN ACCESS STATEMENT
  WORD TEMPLATE
  LATEX TEMPLATE

Information

  • For Readers
  • For Authors
  • For Librarians

Current Issue

  • Atom logo
  • RSS2 logo
  • RSS1 logo

flagcounter

Flag Counter

ISSN: 2347-1921

DOI Prefix: 10.24297/jam

Creative Commons License  All articles published in Journal of Advances in Mathematics are licensed under a Creative Commons Attribution 4.0 International License.

More information about the publishing system, Platform and Workflow by OJS/PKP.